# SDR SWAA2022021656032

- Difficulty date: May 12, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,752 hours, 28,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 L/E SLAT; NOSE SKIN AT ACTUATOR RIBS; CRACK ADJACENT TO OTBD - CTR FASTENER HOLE; MRK'D. / REPAIRED R/H WING; #6 L/E SLAT NOSE SKIN IAW B737 SRM 57-42-01-212-8 ALL DAMAGE REMOVED VERIFIED WITH HFEC
